Estamos realizando la búsqueda. Por favor, espere...


A Polyhedral Method for Sparse Systems with Many Positive Solutions

Abstract: We investigate a version of Viro's method for constructing polynomial systems with many positive solutions, based on regular triangulations of the Newton polytope of the system. The number of positive solutions obtained with our method is governed by the size of the largest positively decorable subcomplex of the triangulation. Here, positive decorability is a property that we introduce and which is dual to being a subcomplex of some regular triangulation. Using this duality, we produce large positively decorable subcomplexes of the boundary complexes of cyclic polytopes. As a byproduct, we get new lower bounds, some of them being the best currently known, for the maximal number of positive solutions of polynomial systems with prescribed numbers of monomials and variables. We also study the asymptotics of these numbers and observe a log-concavity property.

 Fuente: SIAM J. Appl. Algebra Geometry, 2(4) (2018), 620-645

Editorial: Society for Industrial and Applied Mathematics

 Año de publicación: 2018

Nº de páginas: 26

Tipo de publicación: Artículo de Revista

 DOI: 10.1137/18M1181912

ISSN: 2470-6566

 Proyecto español: MTM2014-54207-P

Url de la publicación: https://doi.org/10.1137/18M1181912